It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Prednisone - Side Effects

Re: Prednisone - Side Effects

[ Back to Messages ]

Message

Posted by jocelyn c gordon on November 05, 2000 at 02:35:35:

In Reply to: Re: Prednisone - Side Effects posted by Jill on June 14, 2000 at 15:49:26:

: There are so many side effects to this drug. Please tell me more about your fathers health from this drug, my mother is in the same boat. I don't know how to help her.

: : One of the side effects of predinisone is aches muscle and joint pain while decreasing dosage. If you've been taking it for a while, the pain can last for up to one year. This is a very dangerous drug when used continually. There are many terrible side effects. My father is in terminal health because of it. Look in the Physician's Drug Reference book. You can find it in any library.
: : Ask your Dr. for an alternative.

People say don't stay on prednisone too long, but what if you can't breathe without it? That's me - the COPD patient. I'm on 60mg/day trying to go down to eventually as low as possible. But some people seem to be on it forever like heart transplants? Anyone out there have a hint for help against bloat? Which pushes on my diaphgram and makes breathing more difficult.





Follow Ups




All times are GMT -7. The time now is 07:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!